# SDR P5CA9701717

- Difficulty date: October 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK OF PREVIOUS REPAIR UPPER T/E PANEL, FWD INBD AILERON, LEFT WING.  REPAIRED PER SRM 51-50-09 AND 51-24-11.
